# SDR UIEA2024021320086

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,430 hours, 23,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 27861
- Condition: Abnormal
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE REEL FELL OUT OF COMPARTMENT AND WIRE EXTENDED( TRANSFER TO MDDR 202929 PER MEL 25-61-01-01 CAT C DUE DATE 22FEB24. REMOVED PART. INSTALLED NEW ESCAPE REEL IAW AMM 25-61-05. NO FURTHER DEFECTS NOTED. PLACARD REMOVED. THIS CLEARS MDDR 202929 )
